Moduli of metaplectic bundles on curves and theta-sheaves
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 3, p. 415-466
@article{ASENS_2006_4_39_3_415_0,
     author = {Lysenko, Sergey},
     title = {Moduli of metaplectic bundles on curves and theta-sheaves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 39},
     number = {3},
     year = {2006},
     pages = {415-466},
     doi = {10.1016/j.ansens.2006.01.003},
     zbl = {1111.14029},
     mrnumber = {2265675},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2006_4_39_3_415_0}
}
Lysenko, Sergey. Moduli of metaplectic bundles on curves and theta-sheaves. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 3, pp. 415-466. doi : 10.1016/j.ansens.2006.01.003. http://www.numdam.org/item/ASENS_2006_4_39_3_415_0/

[1] Beauville A., Laszlo Y., Conformal blocks and generalized theta functions, Comm. Math. Phys. 164 (1994) 385-419. | MR 1289330 | Zbl 0815.14015

[2] Beauville A., Laszlo Y., Un lemme de descente, C. R. Acad. Sci. Paris Série I 320 (1995) 335-340. | MR 1320381 | Zbl 0852.13005

[3] Białynicki-Birula A., Some theorems on actions of algebraic groups, Ann. of Math. (2) 98 (1973) 480-497. | Zbl 0275.14007

[4] Braden T., Hyperbolic localization of intersection cohomology, Transform. Groups 8 (3) (2003) 209-216. | MR 1996415 | Zbl 1026.14005

[5] Braverman A., Gaitsgory D., Geometric Eisenstein series, Invent. Math. 150 (2002) 287-384. | MR 1933587 | Zbl 1046.11048

[6] Breen L., Bitorseurs et cohomologie non abélienne, in: The Grothendieck Festschrift, vol. 1, Progress in Math., vol. 86, Birkhäuser, Boston, 1990, pp. 401-476. | MR 1086889 | Zbl 0743.14034

[7] Beilinson A., Drinfeld V., Quantization of Hitchin's integrable system and Hecke eigen-sheaves, Available at:, http://www.math.uchicago.edu/~arinkin/langlands/.

[8] Deligne P., Le déterminant de la cohomologie, in: Current Trends in Arithmetical Algebraic Geometry, Arcata, CA, 1985, Contemp. Math., vol. 67, Amer. Math. Soc., Providence, RI, 1987, pp. 93-177. | MR 902592 | Zbl 0629.14008

[9] Deligne P., Letter to D. Kazhdan, 6 March 1985.

[10] Deligne P., Milne J.S., Tannakian categories, in: Hodge Cycles, Motives and Shimura Varieties, Lecture Notes in Math., vol. 900, Springer, Berlin, 1982. | MR 654325 | Zbl 0477.14004

[11] Drinfeld V., Sympson C., B-structures on G-bundles and local triviality, Math. Res. Letters 2 (1995) 823-829. | MR 1362973 | Zbl 0874.14043

[12] Faltings G., Algebraic loop groups and moduli spaces of bundles, J. European Math. Soc. 5 (2003) 41-68. | MR 1961134 | Zbl 1020.14002

[13] Gaitsgory D., Construction of central elements in the affine Hecke algebra via nearby cycles, Invent. Math. 144 (2) (2001) 253-280. | MR 1826370 | Zbl 1072.14055

[14] Ginzburg V.A., Perverse sheaves on a Loop group and Langlands' duality, alg-geom/9511007.

[15] Howe R., θ-series and invariant theory, Proc. Sympos. Pure Math., Part 1 33 (1979) 275-285. | Zbl 0423.22016

[16] Laumon G., Transformation de Fourier homogène, Bull. Soc. Math. France 131 (4) (2003) 527-551. | Numdam | MR 2044494 | Zbl 1088.11044

[17] Laszlo Y., Linearization of group stack actions and the Picard group of the moduli of SL r /μ s -bundles on a curve, Bull. Soc. Math. France 125 (4) (1990) 529-545. | Numdam | MR 1630906 | Zbl 0936.14024

[18] Lion G., Vergne M., The Weil Representation, Maslov Index and Theta Series, Progress in Math., vol. 6, Birkhäuser, Boston, 1980. | MR 573448 | Zbl 0444.22005

[19] Moore C., Group extensions of p-adic and adelic linear groups, Publ. IHÉS 35 (1968) 5-70. | Numdam | MR 244258 | Zbl 0159.03203

[20] Mirković I., Vilonen K., Geometric Langlands duality and representations of algebraic groups over commutative rings, math.RT/0401222, Ann. Math., in press.

[21] Moeglin C., Vigneras M.-F., Waldspurger J.L., Correspondence de Howe sur un corps p-adique, Lecture Notes in Math., vol. 1291, Springer, Berlin, 1987. | MR 1041060 | Zbl 0642.22002

[22] Prasad D., Weil Representation, Howe duality, and the Theta correspondence, (lectures given in Montreal), http://www.mri.ernet.in/mathweb/dprasad.html. | Zbl 0820.11027

[23] Weil A., Sur certains groupes d'opérateurs unitaires, Acta Math. 111 (1964) 143-211. | MR 165033 | Zbl 0203.03305